JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON COMPLETE SPACELIKE (r-1)-MAXIMAL HYPERSURFACES IN THE ANTI-DE SITTER SPACE H1n+1
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON COMPLETE SPACELIKE (r-1)-MAXIMAL HYPERSURFACES IN THE ANTI-DE SITTER SPACE H1n+1
Yang, Biaogui;
  PDF(new window)
 Abstract
In this paper we investigate complete spacelike (r - 1)-maximal (i.e., ) hypersurfaces with two distinct principal curvatures in the anti-de Sitter space (-1). We give a characterization of the hyperbolic cylinder.
 Keywords
spacelike hypersurface;(r - 1)-maximal;anti-de Sitter space;hyperbolic cylinder;generalized maximum principle;
 Language
English
 Cited by
 References
1.
N. Abe, N. Koike, and S. Yamaguchi, Congruence theorems for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. 35 (1987), no. 1-2, 123-136.

2.
L.-F. Cao and G.-X. Wei, A new characterization of hyperbolic cylinder in anti-de Sitter space $H_1^{n+1}$(-1), J. Math. Anal. Appl. 329 (2007), no. 1, 408-414. crossref(new window)

3.
S.-Y. Cheng and S.-T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), no. 3, 195-204. crossref(new window)

4.
T. Ishihara, Maximal spacelike submanifolds of a pseudo-Riemannian space of constant curvature, Michigan Math. J. 35 (1988), no. 3, 345-352. crossref(new window)

5.
Z.-Q. Li and X.-H. Xie, Space-like isoparametric hypersurfaces in Lorentzian space forms, Front. Math. China 1 (2006), no. 1, 130-137. crossref(new window)

6.
H. Omori, Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205-214. crossref(new window)

7.
B. O’Neill, Semi-Riemannian Geometry with Appications to Relativity, Academic Press, New York, 1983.

8.
G.-X. Wei, Rigidity theorem for hypersurfaces in a unit sphere, Monatsh. Math. 149 (2006), no. 4, 343-350. crossref(new window)

9.
S.-T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. crossref(new window)

10.
B.-G. Yang and X.-M. Liu, Complete Spacelike hypersurfaces with constant mean curvature in an anti-de Sitter space, Front. Math. China. 4 (2009), no. 4, 727-737. crossref(new window)